Hyperspaces and symmetric products of topological spaces
R. M. Schori
Fundamenta Mathematicae, Tome 63 (1968), p. 77-88 / Harvested from The Polish Digital Mathematics Library
Publié le : 1968-01-01
EUDML-ID : urn:eudml:doc:214057
@article{bwmeta1.element.bwnjournal-article-fmv63i1p6bwm,
     author = {R. M. Schori},
     title = {Hyperspaces and symmetric products of topological spaces},
     journal = {Fundamenta Mathematicae},
     volume = {63},
     year = {1968},
     pages = {77-88},
     zbl = {0172.48003},
     language = {en},
     url = {http://dml.mathdoc.fr/item/bwmeta1.element.bwnjournal-article-fmv63i1p6bwm}
}
R. M. Schori. Hyperspaces and symmetric products of topological spaces. Fundamenta Mathematicae, Tome 63 (1968) pp. 77-88. http://gdmltest.u-ga.fr/item/bwmeta1.element.bwnjournal-article-fmv63i1p6bwm/